MathSciNet Relay Station
MathSciNet bibliographic data
MR1600022 76D05 (35Q30)
Kobayashi, Takayuki; Shibata, Yoshihiro On the Oseen equation in the three-dimensional exterior domains. Math. Ann. 310 (1998), no. 1, 1–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement